COMMON FIXEDPOINTTHEOREM IN COMPLETE INTUITIONISTICFUZZY METRIC SPACE

  • Krishnaveni S et al.

Abstract

In this paper we have introduced rational type contractive conditions in a complete intuitionistic fuzzy metric space. Using this, we proved some common fixed-point theorem in a complete intuitionistic fuzzy metric space.

Published
2019-11-21
How to Cite
et al., K. S. (2019). COMMON FIXEDPOINTTHEOREM IN COMPLETE INTUITIONISTICFUZZY METRIC SPACE. International Journal of Advanced Science and Technology, 28(16), 1175 - 1187. Retrieved from https://sersc.org/journals/index.php/IJAST/article/view/2074
Section
Articles